# SDR A6WA201040711

- Difficulty date: September 27, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE PN 601-35012-52 FS625 CRACKED.  R & R PN 601-35012-52 IAW REO 601R-53-61-985NC.
